# SDR 3302008N406CS

- Difficulty date: March 30, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N406CS
- Make and model: Cessna 525
- Aircraft serial: 525B0043
- Aircraft time: 2,180 hours, 1,537 cycles
- Engine: Wilint FJ44
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pcb
- Part number: 631839721
- Part serial: 0342
- Condition: Burned Out
- Location: Mlg
- Part time: 2,180 hours, 1,537 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, WHEN LANDING GEAR WAS SELECTED DOWN, THE DOWN AND LOCKED GREEN LIGHTS DID NOT ILLUMINATE ALTHOUGH THE GEAR FELT LIKE IT EXTENDED. THE GEAR WAS BLOWN DOWN BUT THE INDICATION DID NOT APPEAR. THE COCKPIT FLOOD LIGHTS WERE SELECTED AND THE DOWN AND LOCKED GREEN LIGHTS APPEARED. A NORMAL LANDING FOLLOWED. TROUBLESHOOTING REVEALED A FAILED PCB NZ124 IN THE LT CONSOLE. REPLACED PCB NZ124 OPS CHECK OF LANDING GEAR WAS GOOD AND THE AC RETURNED TO SERVICE.
